The one dimensional Hubbard model with first, second and third nearest neighbour hopping in the strong coupling limit

Long, MW, Castleton, CWM ORCID: 0000-0001-6790-6569 and Hayward, CA, 1994. The one dimensional Hubbard model with first, second and third nearest neighbour hopping in the strong coupling limit. Journal of Physics: Condensed Matter, 6 (2), pp. 481-493. ISSN 0953-8984

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Physics: Condensed Matter
Creators: Long, M.W., Castleton, C.W.M. and Hayward, C.A.
Date: 1994
Volume: 6
Number: 2
ISSN: 0953-8984
Identifiers:
NumberType
10.1088/0953-8984/6/2/019DOI
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:04
Last Modified: 09 Jun 2017 13:18
URI: http://irep.ntu.ac.uk/id/eprint/7123

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year